# SDR AALA201805239035

- Difficulty date: May 19, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 18,472 hours, 7,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY LIGHT AT 4L,12L AND 30L ARE BROKEN. REPLACED SEAT MOUNTED EMERGENCY LIGHTS AT 4L, 12L,16L AND 30L. OPERATIONS CHECK OK.
